# SDR UIEA2018071601484

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Barrel
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 OTBD TR INNER BARREL UPPER FAIRING CRACKED. REMOVED AND INSTALLED NEW NR 1 OTBD TR INNER BARREL UPPER AFT FAIRING PER B767-5140-02-06-0 REF NRC A042191.
